arrow
Volume 32, Issue 2
A Novel Proof on the Existence of the Solution of Fractional Control Problem Governed by Burgers Equations

S. G. Georgiev, F. Mohammadizadeh, H. Tehrani & M. H. N. Skandari

J. Part. Diff. Eq., 32 (2019), pp. 129-143.

Published online: 2019-07

Export citation
  • Abstract

In this study, first we give some conditions to prove that a fractional Burgers equation has a unique solution. For this aim, we define a special operator to deduce the uniqueness of the solution. Then we prove that the optimal control problem under fractional Burgers equation has at least one optimal solution.

  • Keywords

Burgers equation fractional optimal control.

  • AMS Subject Headings

26A33, 34A08, 35R11

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

svetlingeorgiev1@gmail.com (S. G. Georgiev)

f.mohamadi093@gmail.com (F. Mohammadizadeh)

hahsani@shahroodut.ac.ir (H. Tehrani)

nooriskandari@shahroodut.ac.ir (M. H. N. Skandari)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-32-129, author = {S. G. and Georgiev and svetlingeorgiev1@gmail.com and 4986 and Department of Applied Mathematics, Sorbonne University, Paris, France and S. G. Georgiev and F. and Mohammadizadeh and f.mohamadi093@gmail.com and 4987 and Faculty of Mathematical Sciences, Shahrood University of Technology, Shahrood, Iran and F. Mohammadizadeh and H. and Tehrani and hahsani@shahroodut.ac.ir and 4988 and Faculty of Mathematical Sciences, Shahrood University of Technology, Shahrood, Iran and H. Tehrani and M. H. N. and Skandari and nooriskandari@shahroodut.ac.ir and 4989 and Faculty of Mathematical Sciences, Shahrood University of Technology, Shahrood, Iran and M. H. N. Skandari}, title = {A Novel Proof on the Existence of the Solution of Fractional Control Problem Governed by Burgers Equations}, journal = {Journal of Partial Differential Equations}, year = {2019}, volume = {32}, number = {2}, pages = {129--143}, abstract = {

In this study, first we give some conditions to prove that a fractional Burgers equation has a unique solution. For this aim, we define a special operator to deduce the uniqueness of the solution. Then we prove that the optimal control problem under fractional Burgers equation has at least one optimal solution.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v32.n2.3}, url = {http://global-sci.org/intro/article_detail/jpde/13238.html} }
TY - JOUR T1 - A Novel Proof on the Existence of the Solution of Fractional Control Problem Governed by Burgers Equations AU - Georgiev , S. G. AU - Mohammadizadeh , F. AU - Tehrani , H. AU - Skandari , M. H. N. JO - Journal of Partial Differential Equations VL - 2 SP - 129 EP - 143 PY - 2019 DA - 2019/07 SN - 32 DO - http://doi.org/10.4208/jpde.v32.n2.3 UR - https://global-sci.org/intro/article_detail/jpde/13238.html KW - Burgers equation KW - fractional optimal control. AB -

In this study, first we give some conditions to prove that a fractional Burgers equation has a unique solution. For this aim, we define a special operator to deduce the uniqueness of the solution. Then we prove that the optimal control problem under fractional Burgers equation has at least one optimal solution.

S. G. Georgiev , F. Mohammadizadeh , H. Tehrani & M. H. N. Skandari . (2019). A Novel Proof on the Existence of the Solution of Fractional Control Problem Governed by Burgers Equations. Journal of Partial Differential Equations. 32 (2). 129-143. doi:10.4208/jpde.v32.n2.3
Copy to clipboard
The citation has been copied to your clipboard